Article thumbnail
Location of Repository

Drug Induced Parkinsonism Presenting As Isolated Jaw Tremors

By Dr. Ravi Gupta and Dr. Manjeet Singh Bhatia

Abstract

We describe a case of drug induced parkinsonism (DIP) that presented with isolated mandibular tremors despite prophylactic anticholinergic therapy. Varied presentations of DIP may be explained by anatomical & functional neuro-circuitry of striatum

Topics: Online Journal of Health and Allied Sciences
Publisher: Dr. B.S. Kakkilaya
Year: 2006
OAI identifier: oai:cogprints.org:4850

Suggested articles

Citations

  1. (2000). Publishers Private Limited; 2003:1657-1676 2. Hsin-Tung E, Simpson GM. Med ication Induced Movement Dis orders In: Sadock BJ, Sadock VA, eds. Comprehensive Text book of Psychiatry. Philadel phia: Lippincott Williams and Wilkins;

To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.